On a Generalization of the Köthe Coordinated Spaces.
Mathematische Annalen, Tome 162 (1965), pp. 351-363
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__162_161346,
author = {J.L.B. COOPER},
title = {On a {Generalization} of the {K\"othe} {Coordinated} {Spaces.}},
journal = {Mathematische Annalen},
pages = {351--363},
year = {1965},
volume = {162},
zbl = {0137.31403},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__162_161346/}
}
J.L.B. COOPER. On a Generalization of the Köthe Coordinated Spaces.. Mathematische Annalen, Tome 162 (1965), pp. 351-363. http://geodesic.mathdoc.fr/item/MAN_1965__162_161346/